# SDR CA040325002

- Difficulty date: March 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727-22C
- Aircraft time: 50,339 hours
- Engine: Pwa JT8D7B
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002916
- Condition: Leaking
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH INTO CYVR SELECTED FLAPS 2, AMBER IN-TRANSIT LIGHT STAYED ON. NR 7 SLAT DID NOT EXTEND. HYDRAULIC SYSTEM (A) LOW PRESSURE LIGHTS ILLUMINATED AND HYDRAULIC (A) SYSTEM QUANTITY INDICATED ZERO QUANTITY. AIRCRAFT WAS VECTORED AND CREW PERFORMED HYDRAULIC LOSS CHECK LIST AND ONE SLAT INOP. LANDING CHECK LIST. AFTER CHECK LISTS COMPLETED AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AND WAS TOWED TO THE RAMP.  NR 7 SLAT ACTUATOR END CAP THREADS FAILED CAUSING A LEAK AND LOSS OF HYDRAULIC FLUID.
